# SDR SWI2025F01497

- Difficulty date: July 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL OUTBD "A" BRACKET STANDOFF CRACKED.   (C-CHECK RO 11/01/2025)REMOVED AND INSTALLED NEW R/H UPPER TRANSCOWL OUTBD "A" BRAKET (P/N CN624-2082-201) REF REO# 670-54-21-971, REV B, DATED 11/28/23, OPS TEST  OF TRANSCOWL LATCHES GOOD. COMPLIED WITH 51-900-1002-SKY.
